# SDR AWXA0001310

- Difficulty date: February 9, 2001
- Submitted: February 12, 2001
- Operation: Air carrier
- Aircraft: N180AW
- Make and model: Boeing 737277
- Aircraft serial: 22647
- Aircraft time: 57,932 hours, 47,587 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65468032
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM UPPER CHORD FWD FACE HAS A CRACK IN RADIUS EXTENDING BEYOND STOP DRILL FS 526 RBL 24.75.  REPAIRED FLOORBEAM UPPER CHORD IAW BOEING MESSAGE CPZ-MCN-01-0010N AND ER 15-5310-01023-JS1.
